# SDR F3LA2021006280046

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 18,861 hours, 7,995 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 15083712
- Condition: Failed
- Location: Cabin Air
- Part time: 18,893 hours, 8,011 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FA'S CALLED FROM FWD GALLEY SAYING THEY SMELLED ELECTRICAL BURNING, A COUPLE MINUTES LATER SAID IT HAD SPREAD AND PASSENGERS FWD & MID CABIN ALSO SMELLED IT. SMELL RACHED COCKPIT BUT IT WASN'T REALLY STRONG. NEVER ANY VISIBLE SMOKE OR IDENTIFIBLE SOURCE. WE RAN SMOKE/FUME QRH AND PLACED THE BLOWER AND OVRD AND CABIN FANS OFF, SMELL DISSIPATED WITHIN ABOUT 10-15 MIN STARTED AT CRUISE.  PRELIMINARY CORRECTED ACTION: PERFORMED INDENTIFICATION OF CABIN ODORS FOUND TO BE A TYPE 7 CAUSE. PERFORMED INSP AC OK FOR SERVICE REF. ITEM #1 THIS LOG PAGE FOUND RECIRC FAN 2 (14HG) FAN INOP CORRECTED ACTION; PLACED ON MEL 21-21-01A C/N 1172020 DUE 7/6/2021 MCC MLC 429390 MAINTENANCE PROCEDURES C/W PLACARD INSTALLED.  REMOVED AND REPLACED RECIRCULATION FAN 2 (14HG) IAW AMM 21-21-51-000-001-A AND AMM 21-21-51-400-001-A. OPS TEST OK. NO FAULTS. THIS CLEARS MEL PLACARDS REMOVED. TW: 108518 DUE :  FA'S CALLED FROM FWD GALLEY SAYING THEY SMELLED ELECTRICAL BURNING, A COUPLE MINUTES LATER SAID IT HAD SPREAD AND PASSENGERS FWD & MID CABIN ALSO SMELLED IT. SMELL RACHED COCKPIT BUT IT WASN'T REALLY STRONG. NEVER ANY VISIBLE SMOKE OR IDENTIFIBLE SOURCE.  WE RAN SMOKE/FUME QRH AND PLACED THE BLOWER AND OVRD AND CABIN FANS OFF, SMELL DISSIPATED WITHIN ABOUT 10-15 MIN STARTED AT CRUISE
CORRECTED ACTION: PERFORMED INDENTIFICATION OF CABIN ODORS FOUND TO BE A TYPE 7 CAUSE PERFORMED INSP AC OK FOR SERVICE REF. ITEM #1 THIS LOG PAGE FOUND RECIRC FAN 2 (14HG) FAN INOP
CORRECTED ACTION; PLACED ON MEL 21-21-01A C/N 1172020 DUE 7/6/2021 MCC MLC 429390 MAINTENANCE PROCEDURES C/W PLACARD INSTALLED / REF MDDR# 1172020RECIRC FAN 2 (14HG) INOP.
